American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F32) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Nicholas M. Katz. Affine cohomological transforms, perversity, and monodromy . J. Amer. Math. Soc. 6 (1993) 149-222. MR 1161307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Victor Ginsburg. Perverse sheaves and ${\bf C}\sp *$-actions . J. Amer. Math. Soc. 4 (1991) 483-490. MR 1091465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1